# SDR ASAA2022012737288

- Difficulty date: January 27, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 36,699 hours, 10,506 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003886
- Condition: Failed
- Location: E/E Shelf E5
- Part time: 49,879 hours, 14,786 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, VTK INDICATION ON CAPTAINS ND, AND BOTH FMC CDU'S MISSING "FMC" ON THE MENU PAGE. ANOMALY IS "INTERMITTENT. GROUNDED - YES. CONFIRMED. RMVD & RPLCD L/H FMC REFB737-800 AMM 34-61-02. OPS NML PER SAME. ETOPS GND VERIFICATION TEST SUCCESSFUL.
